# SDR UIEA200700068

- Difficulty date: February 5, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 79,103 hours, 15,749 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4289910016
- Part serial: 439A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT ALT UNRESPONSIVE TO ALL CHANGE BOTH CADC/STBY MODES, PERFORMED CHECK DIFFERENCE BETWEEN ALT INDICATORS (3,34,7), CHANGE ALT LAGS IN DESCENT BY OVER 300' AND DIFFERS BY OVER 180' AT EL 290-310-MACH .84.  T/S AND FOUND PIN NR 22 AT PLUG DN 101.  CAPT ALT INDICATOR WIRE BROKEN, REPAIRED WIRING PER WDM 34-12-12.  ALSO, R/R WITH NEW CAP ALT INDICATOR AS PRECAUTIONARY AS PER MM 34-13-04.  PERFORMED PRIMARY ALT TEST AS PER AMM 34-13-04, ALL OPS CHECK NORMAL.
